Dizziness and whooshing noise in right ear


#1
This is the first time i have posed a question. i am 56 years old and i have been diagnosed with pd for 2 years down my left side and recently im experiencing quiet severe dizziness when standing/sitting or lying down. I have also got a loud whooshing noise in my right ear. this started when I took medication for a weak bladder but have stopped this and the symptoms are continuing. Went to see nurse at gps a couple of weeks ago and she gave me some drops for an inner ear infection but these have not stopped the whooshing sound. i am on meds for high blood pressure and nurse took my bp which was 180/120. i have been back twice since and it continues to be high, i have to go back again next week. I am taking azilect (rasagiline) 1mg daily. My symptoms are not really controlled and i suffer from very painful rigidity and tremors in my left arm. Can anyone offer advice?

#2
As well as having pd,I also have tinnitus in the left ear screaming all the time,but I have learnt to ignore it most of the time.My pd started with left arm/hand tremors and I was put on Azilect which I was on for 3 years.I also take Propanalol (beta-blocker) mainly for anxiety but it helps to keep my BP down and heart rate to about 60.My medication now is Requip(ropinirole)3mg x 4 a day as well as my old friend 1mg of azilect.I notice I started shuffling when I'm walking a distance and I do see things move when I know they aren't.I do get fearful at times but take each day at a time.God bless.

#3
Hi Ladywriter,

I was wondering if you've had your cholestral levels checked. I know if they are high, it affects your blood pressure....and thus your continuing dizzyness, and "whoosing " sound in your ear. I'm on Zocor (here in the US). DOn't know if they have it in the UK. Its for my cholestral. Might want to have that checked.
HOpe this helps. Let us know how you make out.
Nonnameme:flushed:This little face must have hotflashes like me.....

#4
Hi all, have you had a thyroid test i have an underactive thyroid and now take 100 mg of thyroxine daily .Before medication i was exhausted all the time, had the shakes ,dizzy spells and my blood pressure was all over the place.you can take thyroxine with pd meds quite safely.my pd meds are 22mg of requip ,10mg of selegiline,5 sinemet plus tablets,sinemet cr and 1 madopar if i need a boost,this is daily.i have been on a apomorphin test and injections may be next.deep brain op has also been mentioned, but i will carry on as i am for now. sorry i tend to go on a bit, my point was check out your thyroid function ! best wishes smiler:smile::smile:

#5
Hi Ladywriter.
I notice you are getting rigidity in your left arm.It may mean you need another drug like I have to take called ropinirole at a low dose.My consultant put me on those when I got the same condition.Mind you it is best to see him or her for that advise. I also get vertigo which I didn't mention in my previous post.I thought it went with the territory.